# SDR 2001F00735

- Difficulty date: February 17, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N302PC
- Make and model: Braero HS125700A
- Aircraft serial: 257125
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Fillercap
- Part number: 5725339201
- Condition: Not Seated
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

APPROXIMATELY 1.5 HOURS INTO FLIGHT AT 35,000 FT, THE OIL PRESSURE GAUGE FLUCTUATED FOR THE RT ENGINE AND PROCEEDED TO INDICATE MINIMUM PRESSURE.  AS A PRECAUTION, THE PIC SHUTDOWN THE RIGHT ENGINE WHEN THE OIL PRESSURE REACHED 25 PSI (MIN PRESSURE).  UPON LANDING, IT WAS DETERMINED THAT THE OIL FILLER CAP WAS IMPROPERLY SEATED CAUSING LOSS OF OIL AND PRESSURE.  THE RIGHT ENGINE WAS CLEANED AND SERVICED WITH THREE QUARTS OF OIL.  PERFORMED SEVERAL ENGINE RUNUPS.  NO FURTHER LEAKS AND OIL PRESSURE GAUGE INDICATED PROPERLY.  (M)
